# SDR AALA950135

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1458H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11478
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 22706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - LIGHTING BURN AND MISDRILLED HOLE IN FUSELAGE SKIN STA 22706 AT STR 2.  INSTALLED DOUBLER ON FUSELAGE SKIN PER SRM 53-00-02, FIGURE 203, AND ON STRINGER PER ESO 51000 DATED 1-26-95.  CYCLES, 2193, T.S.T. 2964.  (X)
